# SDR MWEA050072

- Difficulty date: July 26, 2005
- Submitted: July 27, 2005
- Operation: Air carrier
- Aircraft: N814ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48010
- Aircraft time: 51,315 hours, 46,083 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Support Angle
- Part number: 5930645105
- Condition: Cracked
- Location: Nose Cowl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE NOSE COWL SUPPORT ANGLE CRACKED, FORWARD OF CIRCULAR WEB.  --  FABRICATED AND INSTALLED CUP AND INSTALLED NEW CLIP.
